# SDR SIMA200505605

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525380003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED EXISTING REPAIR AND CLEANED THE AREA.  FABRICATED A FILLER, PLATE, EXTERNAL ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 28, CHAPTER 53-21-10, FIG 201.  (M)
